# SDR YYFA20120604001

- Difficulty date: June 4, 2012
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Condition: Inoperative
- Location: Pa System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P/A INTERPHONE SYS INOPERATIVE DURING DESCENT.  TROUBLESHOT SYS TO A DEFECTIVE P/A AMPLIFIER.  R & R PA AMPLIFIER, CHECKED GOOD IAW AMM 23-30-01.  ACFT RETURNED TO SERVICE.
